Hi I'm a 32 year old female and last week I met with an allergy doctor to find out my major interactions because my asthma has been so uncontrollable lately. My regular doctor bumped up my advair to 250 and it seemed to have helped quite a bit so I figured now that I have it under control for the time being, this would be a good time to have allergy testing done so I can avoid those particular things.
I told the allergist that I was really nervous about the test making my asthma flare up, he assured me that once it is under control it is unlikely to cause a flare up. He saw that I was still nervous about it so he gave me some 5mg prednisone tablets to take the night before the test and the morning of. Well, I'm going for the test in a half hour but I have not taken the morning dose of prednisone because when I took it last night it made me feel HORRIBLE! I was extremely restless yet it felt like it slowed my heart rate and breathing way down. I couldn't sleep all night! I do also take clonidine for my blood pressure and singulair for my asthma. Could this have been a drug interaction or am I just sensitive to prednisone?
I'm still pretty nervous about having this allergy test done and it making my asthma flare up again yet I'm too nervous to take the prednisone again, it was a terrible feeling.
Has anyone had the allergy test done and have their asthma flare up or come back?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.